Pseudodifferential Operators and Weighted Normed Symbol Spaces
Serdica Mathematical Journal, Tome 34 (2008) no. 1, pp. 1-38 Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library

Voir la notice de l'article

This work is the continuation of two earlier ones by the author and stimulated by many more recent contributions. We develop a very general calculus of pseudodifferential operators with microlocally defined normed symbol spaces. The goal was to attain the natural degree of generality in the case when the underlying metric on the cotangent space is constant. We also give sufficient conditions for our operators to belong to Schatten–von Neumann classes.
Keywords: Pseudodifferential Operator, Symbol, Modulation Space
@article{SMJ2_2008_34_1_a0,
     author = {Sj\"ostrand, J.},
     title = {Pseudodifferential {Operators} and {Weighted} {Normed} {Symbol} {Spaces}},
     journal = {Serdica Mathematical Journal},
     pages = {1--38},
     year = {2008},
     volume = {34},
     number = {1},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/SMJ2_2008_34_1_a0/}
}
TY  - JOUR
AU  - Sjöstrand, J.
TI  - Pseudodifferential Operators and Weighted Normed Symbol Spaces
JO  - Serdica Mathematical Journal
PY  - 2008
SP  - 1
EP  - 38
VL  - 34
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/SMJ2_2008_34_1_a0/
LA  - en
ID  - SMJ2_2008_34_1_a0
ER  - 
%0 Journal Article
%A Sjöstrand, J.
%T Pseudodifferential Operators and Weighted Normed Symbol Spaces
%J Serdica Mathematical Journal
%D 2008
%P 1-38
%V 34
%N 1
%U http://geodesic.mathdoc.fr/item/SMJ2_2008_34_1_a0/
%G en
%F SMJ2_2008_34_1_a0
Sjöstrand, J. Pseudodifferential Operators and Weighted Normed Symbol Spaces. Serdica Mathematical Journal, Tome 34 (2008) no. 1, pp. 1-38. http://geodesic.mathdoc.fr/item/SMJ2_2008_34_1_a0/